# SDR AALA20170516009

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 7,987 hours, 2,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 83013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY BROKEN PATH LIGHTING LENS COVER AT LAVATORY D. REPLACED LIGHT ASSEMBLY PER AMM 33-51-18. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
